# SDR CALA2020011900148

- Difficulty date: January 13, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0556) STRINGER 16R IN MAIN CABIN IS CRACKED AT STA 780+24. REF NR 0084343. FOUND CRACK ON STRINGER 1.0" LONG, REMOVED, LOCATED AND INSTALLE D NEW STRINGER SECTION AT STA 780+24 TO 775 S16R IAW SRM 51-40-02 AND DWG 143N3500. WORK ACCOMPLISHED. NO FURTHER ACTION REQUIRED COMPLETED AND ACCEPTED BY INSP.
